# SDR IPXA2025041482337

- Difficulty date: April 12, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Angle
- Part number: 148N3141
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR Z-300 APU INLET DOOR FWD UPPER CORNER ANGLE STA 1787.45 HAS CORROSION (T3F18E006CEBJ) TO REPLACE SUPPORT ANGLE.   INSTALLED 1 EA CORNER ANGLE B757-200-SRM-51-40-02-OG.  REVIEWED
